default search action
"An integral equation approach for the numerical solution of the Riemann ..."
Munira Ismail, Ali Hassan Mohd Murid, Bahrom Sanugi (2006)
- Munira Ismail, Ali Hassan Mohd Murid, Bahrom Sanugi:
An integral equation approach for the numerical solution of the Riemann problem on a simply connected region with corners. Int. J. Simul. Process. Model. 2(1/2): 25-32 (2006)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.